# SDR MYWA110090

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 17,083 hours, 6,571 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU DOES NOT START, NO APU INDICATION LIGHTS ON.  PERFORMED APU BITE.  TEST OK NO FAULTS FOUND IAW FIM 49-15 TASK 805 AND OPERATIONAL SYSTEM TEST OK IAW AMM 49-11-00.
